Get a Quote

Edit Template

PARAWIN SUSP 60ML

Categories: ,

Parawin Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold. Do not give your child Parawin Syrup along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage). Generally, this medicine is well-tolerated by the children. However, temporary side effects such as indigestion, nausea, and vomiting may occur in some children.

Composition

PARACETAMOL I.P 120MG

Formulation

Suspension

Our Appreciation is Our Quality…

Knoll Healthcare © 2024 All Rights Reserved

Support

Help Centre

Get In Touch

You have been successfully Subscribed! Ops! Something went wrong, please try again.